Mississippi, 2025

Tornadoes and Hail in Mississippi, February 15, 2025

February 15, 2025 · NWS MEG · 15 events in 7 counties and zones

An upper-level trough crossed the Four Corners region and dipped into northern Mexico on February 14, 2025. A warm front quickly accelerated northward into the Mid-South during the morning of February 15, 2025, as surface low pressure traversed the Southern Plains.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$372,000
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MEG wrote it up.

An upper-level trough crossed the Four Corners region and dipped into northern Mexico on February 14, 2025. A warm front quickly accelerated northward into the Mid-South during the morning of February 15, 2025, as surface low pressure traversed the Southern Plains. The front stalled across the northern parts of the Mid-South. The airmass south of the warm front destabilized during the afternoon hours on February 15th. As the surface low tracked into the Mid-South a line of severe storms developed and pushed across the region during the evening hours of February 15th exiting into Middle Tennessee and northern Alabama by midnight. Damaging winds, large hail, and a few weak tornadoes occurred.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before the first event at Feb 15, 5:37 PM CST, 3 hours 4 minutes earlier. Its key messages:

  • Updated at 524 PM CST Sat Feb 15 2025
  • An additional 2 to 4 inches rain will be possible over West Tennessee this evening, with 1 to 3 inches of rain possible over the remainder of the Midsouth. A Flash Flood Watch remains in effect for all of the Midsouth through 6 AM Sunday.
  • Strong to severe thunderstorms are expected for much of the Midsouth through this evening, mainly southeast of a Jonesboro Arkansas to Paris Tennessee line. All hazards (damaging winds, heavy rainfall, tornadoes, large hail) are possible. A strong tornado or two (EF2 or greater) will be possible, especially to the south of Interstate 40.
  • Well below normal temperatures are forecast next week. Accumulating snow will be possible Tuesday night into early Wednesday. Light freezing rain and sleet may mix in over north Mississippi and far southern West Tennessee Tuesday night, as Arctic air surges into the region. The coldest temperatures will occur Thursday and Friday mornings, when low temperatures will range from the upper single digits to the middle teens.
Area forecast discussion, Feb 15, 5:37 PM CST, 3 hours 4 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
537 PM CST Sat Feb 15 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 524 PM CST Sat Feb 15 2025

 - An additional 2 to 4 inches rain will be possible over West
   Tennessee this evening, with 1 to 3 inches of rain possible
   over the remainder of the Midsouth. A Flash Flood Watch
   remains in effect for all of the Midsouth through 6 AM Sunday.

 - Strong to severe thunderstorms are expected for much of the
   Midsouth through this evening, mainly southeast of a Jonesboro
   Arkansas to Paris Tennessee line. All hazards (damaging winds,
   heavy rainfall, tornadoes, large hail) are possible. A strong
   tornado or two (EF2 or greater) will be possible, especially to
   the south of Interstate 40.

 - Well below normal temperatures are forecast next week.
   Accumulating snow will be possible Tuesday night into early
   Wednesday. Light freezing rain and sleet may mix in over north
   Mississippi and far southern West Tennessee Tuesday night, as
   Arctic air surges into the region. The coldest temperatures
   will occur Thursday and Friday mornings, when low temperatures
   will range from the upper single digits to the middle teens.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER AND FLASH FLOODING THREAT
THIS EVENING..
Issued at 434 PM CST Sat Feb 15 2025

Large-scale forcing for ascent is overspreading the Arklamiss
this afternoon downstream of the potent trough ejecting across the
Southern Plains. This will help to erode any remaining cap noted
on local 18z and 20z raobs. A weak surface low is developing
along the frontal boundary between Little Rock and Memphis. East
of this low, the warm front has made steady poleward progress this
afternoon with temperatures and dewpoints climbing into the mid
60s as far north as Huntingdon, TN. Surface-based instability
exceeding 1500 J/kg along/south of I-40. Strong southerly flow
will allow this instability to persist well after sunset. Deep-
layer shear is more than sufficient for organized convection, in
this case meaning a QLCS and likely some supercells.

Any storms that develop ahead of the main line will pose a
damaging wind threat along with the potential for tornadoes. These
discrete cells pose the greatest risk for strong tornadoes. Along
the QLCS, damaging wind and embedded tornadoes (and mesovortices)
are the most likely hazards. The line orientation will likely from
a SW-NE direction which is largely orthogonal to the 0-3 km shear
vector. This means that tornadoes (and mesovortices) will be more
likely in areas where cold pools (line surges) reorient the QLCS
to more of a N-S direction, so watch for potential tornado
warnings in these sections of the line. Storms will grow upscale
through sunset with a few cells developing ahead of the line. This
complex will march eastward through the evening, clearing
northeast MS around the midnight hour.

Flash flooding remains a significant concern, especially north of
I-40 where heavy rainfall has occurred much of the day. Dual-pol
radar rainfall estimates are showing a low bias, meaning more rain
is falling than is estimated. This may have a downstream effect on
MRMS which does impact FLASH output. We're aware of this bias and
making internal adjustments in the warning process.

MJ

&&

.DISCUSSION...
(This evening through next Friday)
Issued at 325 PM CST Sat Feb 15 2025

A very active weather pattern will continue through the next seven
days. We begin the forecast with areas of flooding extending from
east central AR through northwest TN. This area of rain developed
along and north of an elevated stationary front early this morning.
This elevated front will pivot and eject eastward, in response to
steep midlevel height falls this evening. Short range guidance
remains consistent in developing a strongly forced QLCS over
eastern AR in the late afternoon. 21Z mixed-layer CAPE had
exceeded 1500 J/KG over the delta, southwest of Memphis. GOES
visible imagery showed several hours of partial clearing had aided
destabilization. Over the next few hours, expect rapid convective
development as convective inhibition erodes. Tornado and damaging
wind potential will be aided by 65-80 knot belt of winds at 700mb.

The QLCS will lift across the Midsouth this evening, likely
exiting to AL by midnight. Severe wind probabilities for northeast
MS have increased to 45-59%, aided by the belt of strong midlevel
winds.

The parent upper level trough will lift into the lower OH and TN
River valleys overnight. GFS and NAM depict a trough of warm air
aloft (TROWAL) wrapping around the rear flank of the upper trough,
supportive of light snow. Thereafter, Arctic air will continue to
flow into the Midsouth on Monday, with highs 30-35 degrees colder
than today.

Attention then turns to potential winter precip event Tuesday
night into early Wednesday. A slowly amplifying upper trough will
move form the central Rockies to the lower and middle MS River
Valley by Wednesday morning. This feature will pivot under a
deeper closed low over the northern Great Plains. An east-west
band of strong 700mb frontogenesis will develop over southern MO
in advance of the approaching trough Tuesday afternoon.
Frontogenesis will continue but weaken Tuesday night, as height
falls bring it into the Midsouth. Given the deep Arctic air below
700mb, SLR ratios will be likely reach or exceed 20:1. Accumulating
snow will be possible north of I-40 Tuesday night, with greatest
amounts along the AR/MO, TN/KY borders. Relative to the ECMWF, GFS
soundings depict a pronounced warm layer between 850-700mb
Tuesday evening, yielding a mixture of sleet and freezing rain
south of an east-west line through the Memphis metro. It's far
too early to get into potential snow, sleet and freezing rain
amounts. But at this time, it's fair to say that there remains a
potential for impactful snow from Memphis northward Tuesday night.

Once the midweek trough exits, a reinforcing Arctic cold front
will pass through the Midsouth. Low level frontogenesis may be
sufficient to drive a few light show showers or flurries
Wednesday afternoon. More impactful: sub-zero wind chills along
and north of Interstate 40 Thursday morning. Despite relatively
fast zonal flow aloft, the Arctic air will remain entrenched
into the upcoming weekend.

PWB

&&

.AVIATION...
(00Z TAFS)
Issued at 537 PM CST Sat Feb 15 2025

Broken/solid TSRA continues to move east through eastern AR, in
line with expected timing. Primary impact will be wind in the
first two hours, on track to arrive at MEM between 0030z and 02Z.
TUP will have enhanced probabilities of strong winds associated
with TSRA passage later this evening.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through late tonight for ARZ009-018-026>028-035-036-
     048-049-058.

MO...Flood Watch through late tonight for MOZ113-115.

MS...Flood Watch through late tonight for MSZ001>017-020>024.

TN...Flood Watch through late tonight for TNZ001>004-019>022-048>055-
     088>092.

&&

PUBLIC FORECAST...PWB
AVIATION...PWB

In the hours before

Local storm report, Feb 15, 6:40 PM CST, 2 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
640 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     Flash Flood      5 SSE Mckenzie          36.08N 88.47W
02/15/2025                   Carroll            TN   Amateur Radio

            A portion of Highway 22 between Huntingdon
            and McKenzie is closed due to flooding.

0623 PM     Hail             7 SW Gilt Edge          35.47N 89.93W
02/15/2025  E1.75 Inch       Tipton             TN   Amateur Radio

            Golf ball size hail reported on Richards
            Landing Road.

&&
Local storm report, Feb 15, 7:03 PM CST, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
703 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     Hail             Dyer                    36.07N 88.99W
02/15/2025  E1.75 Inch       Gibson             TN   Law Enforcement

&&

ARS
Local storm report, Feb 15, 7:04 PM CST, 1 hour 37 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
704 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     Hail             Dyer                    36.07N 88.99W
02/15/2025  E1.00 Inch       Gibson             TN   Law Enforcement

&&

ARS
Special weather statement, Feb 15, 7:08 PM CST, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Memphis TN
708 PM CST Sat Feb 15 2025

MSZ001-002-TNZ049-050-052-088>090-160200-
Marshall MS-DeSoto MS-Hardeman TN-Tipton TN-Fayette TN-Madison TN-
Shelby TN-Haywood TN-
708 PM CST Sat Feb 15 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN DESOTO...
NORTHWESTERN MARSHALL...SOUTHEASTERN TIPTON...FAYETTE...NORTHERN
HARDEMAN...SOUTHERN HAYWOOD...SOUTHERN MADISON AND SOUTHEASTERN
SHELBY COUNTIES THROUGH 800 PM CST...

At 708 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles southeast of
Covington to Eads to near Southaven. Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Jackson, Southaven, Collierville, Germantown, Olive Branch, Horn
Lake, Brownsville, Bolivar, Memphis, Lakeland, Arlington, Whiteville,
Somerville, Hillville, Bemis, Lagrange, Eads, Dancyville, Cloverport,
and Mercer.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1000 PM CST for northeastern
and northwestern Mississippi...and west Tennessee.

&&

LAT...LON 3543 8882 3543 8884 3531 8888 3499 8928
      3491 9006 3518 8972 3552 8955 3572 8867
TIME...MOT...LOC 0108Z 258DEG 40KT 3547 8952 3520 8966 3498 8993

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

DKJ
Local storm report, Feb 15, 7:55 PM CST, 46 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
755 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Hail             3 W Paris               34.18N 89.52W
02/15/2025  M1.00 Inch       Yalobusha          MS   Emergency Mngr

            Quarter size hail reported near Highway 54
            and Hathaway Road.

0743 PM     Hail             Union City              36.42N 89.05W
02/15/2025  M1.00 Inch       Obion              TN   Emergency Mngr

            Quarter size hail in downtown Paris.

0738 PM     Flash Flood      Union City              36.42N 89.05W
02/15/2025                   Obion              TN   Emergency Mngr

            Report of flooding around the Lowe's in
            Union City.

0735 PM     Tstm Wnd Dmg     Trenton                 35.97N 88.94W
02/15/2025                   Gibson             TN   Law Enforcement

            Many trees were knocked down along Thetford
            Road.

0721 PM     Tstm Wnd Dmg     Trenton                 35.97N 88.94W
02/15/2025                   Gibson             TN   Law Enforcement

            A large tree fell on a house in Trenton.

0718 PM     Hail             5 N Gibson              35.94N 88.84W
02/15/2025  M0.88 Inch       Gibson             TN   Law Enforcement

            Report of nickel size hail between Trenton &
            Milan.

0718 PM     Tstm Wnd Dmg     Bradford                36.07N 88.82W
02/15/2025                   Gibson             TN   Fire Dept/Rescue

            Reports of damage in the Fruitland and
            Bradford areas.

0715 PM     Tstm Wnd Dmg     5 SSE Bradford          36.01N 88.80W
02/15/2025                   Gibson             TN   Law Enforcement

            At least one home was damaged with several
            people trapped in a closet.

&&
Local storm report, Feb 15, 8:08 PM CST, 33 minutes before
Preliminary Local Storm Report...Corrected
National Weather Service Memphis TN
808 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     Hail             3 W Paris               36.30N 88.36W
02/15/2025  M1.00 Inch       Henry              TN   Emergency Mngr

            Report of Quarter Size Hail near Highway 54
            and Hathaway Road.

&&

The radar

The Memphis radar (KNQA), 136 km away, was scanning. The volume nearest the first event began at 02:44 UTC.

Open the radar archive at this moment

Event by event

10 thunderstorm wind, 4 tornado, 1 hail. Local standard time, as filed.

Hail, Yalobusha

When
February 15, 8:41 PM CST to 8:45 PM CST
Where
Yalobusha County, 4.14 mi WSW of Enid Lake
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.118, -89.911

Thunderstorm Wind, Lafayette

When
February 15, 8:45 PM CST to 8:50 PM CST
Where
Lafayette County, 1.74 mi E of Yocona
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Emergency Manager
Coordinates
34.278, -89.390

Two trees down near County Road 421 and Highway 334.

Thunderstorm Wind, Calhoun

When
February 15, 9:58 PM CST to 10:03 PM CST
Where
Calhoun County, 1.39 mi E of Big Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Public
Coordinates
33.853, -89.396

Trees snapped and power lines downed across County Roads 308 and 314.

Tornado, Lee

When
February 15, 10:10 PM CST to 10:26 PM CST
Where
Lee County, 6.5 mi WSW of Shannon to 3.08 mi SSW of Eukaba
Rating
EF1
Path length
16.63 mi
Path width
350 yd
Property damage
$250,000
Reported by
NWS Storm Survey
Coordinates
34.081, -88.823

An EF-1 tornado began just east of the Pontotoc / Lee County line around 10:10 PM CST on February 15th along County Road 154 with tree damage and a carport on a home destroyed. Several homes sustained damage to roof structures and numerous trees were downed at the intersection of County Road 154 and County Road 301. Additional trees were snapped along County Road 154 near County Road 379, with multiple homes damaged between County Road 401 and County Road 506. One manufacturing home was shifted on its foundation, with partial loss to the roof and siding. Multiple homes and outbuildings were damaged along County Road 449, with homes missing large sections of their roofs and siding and outbuildings destroyed. The tornado then crossed Highway 45, with notable trees snapped and uprooted along the path. Sporadic tree and power line damage continued east of Highway 45 with the|last area of damage noted along County Road 1597. The tornado lifted around 10:26 PM CST. Peak winds were estimated at 110 mph.

Thunderstorm Wind, Lee

When
February 15, 10:15 PM CST to 10:20 PM CST
Where
Lee County, 0.79 mi SSW of Shannon
Measured
72 kt (83 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
34.109, -88.724

Straight-line winds broke a power pole on Highway 245 south of Shannon.

Thunderstorm Wind, Chickasaw

When
February 15, 10:20 PM CST to 10:25 PM CST
Where
Chickasaw County, 6.31 mi NNE of Vanfleet
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Broadcast Media
Coordinates
34.056, -88.839

Multiple trees were knocked down and large limbs were snapped between Okolona and Troy off Highway 41.

Thunderstorm Wind, Lee

When
February 15, 10:22 PM CST to 10:27 PM CST
Where
Lee County, 0.9 mi SE of Nettleton
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Emergency Manager
Coordinates
34.090, -88.620

Trees down in the Nettleton area.

Thunderstorm Wind, Lee

When
February 15, 10:22 PM CST to 10:27 PM CST
Where
Lee County, 1.28 mi NE of Nettleton to 2.12 mi NE of Nettleton
Measured
70 kt (81 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
34.113, -88.614

Large tree branches were knocked down and trees uprooted from County Road 1203 to County Road 1205, just south of the tornado track across southern Lee County, in the area of the rear flank downdraft.

Tornado, Itawamba

When
February 15, 10:27 PM CST to 10:34 PM CST
Where
Itawamba County, 1.34 mi S of Evergreen to 0.38 mi NW of Van Buren
Rating
EF1
Path length
6.62 mi
Path width
300 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
34.151, -88.519

An EF-1 tornado touched down just southwest of Evergreen, MS just south of Patterson Road at 10:27 PM. Multiple trees were damaged or uprooted along New Chapel Road, just south of Hwy 371. The tornado continued northeast toward Cummings Road, where additional trees and tree limbs were damaged. Along Cummings Road, a single-family home experienced roof damage. The tornado continued into a heavily wooded area, with additional tree damage found along Deer Hill Road and Van Buren Road. The most significant damage along this path occurred on Hopewell Keys Road where numerous trees were uprooted and snapped with minor home damage observed as well. The tornado lifted just before reaching the Tombigbee River around 10:34 PM. Peak winds were estimated at 95 mph.

Thunderstorm Wind, Tishomingo

When
February 15, 10:30 PM CST to 10:35 PM CST
Where
Tishomingo County, 2.15 mi NNW of Tishomingo Co Arpt
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
34.530, -88.210

A roof was blown off of home on County Road 16 and Hardin Dean Road in Belmont.

Thunderstorm Wind, Itawamba

When
February 15, 10:33 PM CST to 10:38 PM CST
Where
Itawamba County, 2.91 mi SW of Van Buren to 0.88 mi SE of Van Buren
Measured
74 kt (85 mph) estimated gust
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
34.172, -88.458

Large tree branches were knocked down and trees were uprooted south of the tornado track in southwest Itawamba County, in the area of the rear flank downdraft.

Thunderstorm Wind, Itawamba

When
February 15, 10:35 PM CST to 10:40 PM CST
Where
Itawamba County, 1.27 mi ENE of Fulton
Measured
70 kt (81 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
34.278, -88.400

Straight-line winds uprooted trees in Fulton.

Tornado, Itawamba

When
February 15, 10:39 PM CST to 10:40 PM CST
Where
Itawamba County, 2.6 mi ESE of Fulton Itawanba Co A to 2.61 mi S of Fairview
Rating
EF0
Path length
1.03 mi
Path width
75 yd
Property damage
$25,000
Reported by
NWS Storm Survey
Coordinates
34.329, -88.342

A short-lived EF-0 touched down along Dulaney Wilemon Road just south of Fairview, MS at 10:39 PM. The tornado caused multiple trees to be uprooted along Dulaney Wilemon Road, with some damage to a single-family home with metal roofing peeling off the structure. By 10:40 PM, the tornado lifted just before Old Highway 25 North. There was additional, minor tree damage found on Byram Road attributed to damaging wind gusts. Peak wind was estimated at 85 mph.

Thunderstorm Wind, Itawamba

When
February 15, 10:43 PM CST to 10:48 PM CST
Where
Itawamba County, 2.21 mi ESE of Fairview
Measured
70 kt (81 mph) estimated gust
Property damage
$3,000
Reported by
NWS Storm Survey
Coordinates
34.358, -88.284

Straight-line winds uprooted trees along Highway 76.

Tornado, Itawamba

When
February 15, 10:45 PM CST to 10:47 PM CST
Where
Itawamba County, 0.23 mi NW of Eastman to 1.07 mi WNW of Rara Avis
Rating
EF1
Path length
1.41 mi
Path width
200 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
34.332, -88.223

A brief, EF-1 tornado touched down just west of Blue Ridge Road near Bounds Crossroads at 10:45 PM. Multiple trees were uprooted along Mount Gilead Road. Additional trees were snapped just east of Highway 23, before the tornado lifted around 10:47 PM. Peak winds were estimated at 95 mph.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Mississippi in 2025Every state in 2025This day in weather historyThe tornado archive for Mississippi, 2025Warnings in Mississippi, February 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1236887, 1236708, 1236547, 1235182, 1236791, 1236845, 1236633, 1236795, 1236806, 1236550, 1236815, 1236821, 1236824, 1236823, 1236827.